MathSciNet Relay Station
MathSciNet bibliographic data
MR1489140 35P20 (35J25)
Barlow, Martin T.; Kigami, Jun Localized eigenfunctions of the Laplacian on p.c.f. self-similar sets. J. London Math. Soc. (2) 56 (1997), no. 2, 320–332.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement